# SDR CA080314012

- Difficulty date: March 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 32,386 hours
- Engine: Allsn 250C30S
- System (JASC): 7921 · Engine Oil Cooler
- Part: Thermostat
- Part number: 84300207
- Condition: Stuck
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 5F155105
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THERMOSTAT STUCK AND ENGINE OIL TEMPERATURE INCREASED TO RED LINE. (TC NR 20080314012)
